# SDR AALA2019032879004

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 58,782 hours, 22,297 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: E0499B4AA0B03A
- Condition: Unreliable
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVIAL,  FIRST OFFICER WAS INSTRUCTED TO SHUT DOWN THE NR 2 ENGINE ,   WENT TO OFF ON THE NR 2 ENGINE MASTER AND THE ENG CONTINUED TO RUN.  MTC CONTROL ADVISED TO RECYCLE ENG MASTER SWITCH. ENG SHUTDOWN ON SECOND ATTEMPT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE MASTER SWITCH IAW ESPM 20-45-21.  SYSTEM OPS CHECKED GOOD IAW AMM 71-00-00. ENG RUN CHECKED GOOD.
